ZYRTEC

Allergy, Original Prescription Strength, 10 mg, Tablets

70 CT
$39.99 each
$0.57/CT
Active Ingredients: In Each Capsule Cetirizine HCI (10 mg). Purpose: Antihistamine. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Titanium Dioxide.
Age group directions: Adults and Children 6 Years and Over: One 10 mg capsule once daily; do not take more than one 10 mg capsule in 24 hours. A 5 mg product may be appropriate for less severe symptoms. Adults 65 Years and Over: Ask a doctor. Children Under 6 Years of Age: Ask a doctor. Consumer with Liver or Kidney Disease: Ask a doctor.